# SDR UIEA2023031500255

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT DOOR OUTER SKIN WITH DENTS IN SEVERAL PLACES.( REPAIR FUSELAGE AFT CARGO COMPTARTMENT DOOR OUTER SKIN SECTION FROM BS796 TO BS844 BETWEEN UPPER FRAME AND LOWER FRAME CUTOUTS IAW B737-800 SRM 52-30-01-2R-3 REPAIR 3 PARAG 4, FIG 203 )
